SUP-TESTS FOR LINEARITY IN A GENERAL NONLINEAR AR(1) MODEL
Christian Francq (),
Lajos Horvath and
Jean-Michel Zakoian ()
Econometric Theory, 2010, vol. 26, issue 04, 965-993
We consider linearity testing in a general class of nonlinear time series models of order one, involving a nonnegative nuisance parameter that (a) is not identified under the null hypothesis and (b) gives the linear model when equal to zero. This paper studies the asymptotic distribution of the likelihood ratio test and asymptotically equivalent supremum tests. The asymptotic distribution is described as a functional of chi-square processes and is obtained without imposing a positive lower bound for the nuisance parameter. The finite-sample properties of the sup-tests are studied by simulations.
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466609990430 link to article abstract page (text/html)
Working Paper: Sup-Tests for Linearity in a General Nonlinear AR(1) Model (2009)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:26:y:2010:i:04:p:965-993_99
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().